# SDR USAA2015031700003

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 55,810 hours, 20,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007955
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT OUT AT ROW 3L, 7L, 15, 19L, 22 CEILING, 24L & 26L.  REPLACED POWER SUPPLY UNIT 11WL IAW AMM 33-51-38.  GOOD OPERATIONAL CHECK.
